# SDR USAA2011092000019

- Difficulty date: August 24, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON DUMMY RAIL BETWEEN FR20 TO FR24, -Y189.  REPLACED DUMMY RAIL BETWEEN FR20 TO FR24, -Y189 IAW A319 SRM 51-72-11 & 51-42-11.
